MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS VERSATEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS VERSATEX; MESH, SURGICAL, POLYMERIC
Model Number VTX1106
Medical Device Problem Codes Degraded (1153); Product Quality Problem (1506)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a left open inguinal hernia repair, while being applied into the groin the mesh was damaged.While the surgeon was cutting of the mesh the surgeon saw the mesh unravel at the cut edges and further reinforcement was required.Operative approach was to plug and patch.The size of the defect was 2.5 cm.The appearance of the mesh was normal before use, but after use, the mesh was fraying badly.To resolve the issue, another piece of mesh was used which resulted in the patient having three (3) mesh pieces implanted.The fixation used was sutures.No patient injury.

Brand Name
VERSATEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key7409950
Report Number9615742-2018-00810
Device Sequence Number1094879
Product Code FTL
UDI-Device Identifier10884521532212
UDI-Public10884521532212
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150091
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model NumberVTX1106
Device Catalogue NumberVTX1106
Device Lot NumberSQE0511X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2018
Initial Report FDA Received Date04/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR